# SDR HEEA968711

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud Housing
- Part number: 23038162
- Condition: Over Specs
- Location: Engine
- Component: 23033193
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  AFT PILOT MEASURE .004 TO .006 OVERSPECS ON SHROUD HOUSING.  (SPEC 10.199 - 10.200)
